# SDR ASAA0210242

- Difficulty date: October 14, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Engine: Pwa JT8D17
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Angle
- Part number: 6552263353
- Condition: Broken
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK FOUND NR 2 ENGINE OUTBOARD FIXED FAIRING ATTACH ANGLE AT NACELLE STATION 139 BROKEN.  REMOVED, FABRICATED AND INSTALLED NEW ATTACH ANGLE PER SRM.
